Alert archive / New York / Lake Effect Snow Warnings in 2022

Lake Effect Snow Warning 6, NWS Buffalo, NY

November 19, 2022Lewis County, New York

NWS Buffalo, NY issued this lake effect snow warning at Nov 19, 2022, 3:42 AM EST for Lewis County, New York. It took effect at Nov 20, 2022, 4:00 AM EST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 19, 2022, 3:42 AM EST (08:42 UTC)
In effect from
Nov 20, 2022, 4:00 AM EST
Expired
Nov 20, 2022, 6:39 PM EST
In force
15 hr
Issued by
NWS Buffalo, NY

County Lewis County, NY

The radar

The Ft Drum radar (KTYX), 19 km from the middle of the area, began a volume at 08:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 8.7 hours before the alert went out and 388 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2022-11-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2022-11-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1886 m above ground
0-6 km bulk shear
100 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this lake effect snow warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this lake effect snow warning went out at Nov 19, 1:23 AM EST, 2 hours 19 minutes earlier.

Area forecast discussion, Nov 19, 1:23 AM EST, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
123 AM EST Sat Nov 19 2022

.SYNOPSIS...
Colder air will continue to pour across the region, resulting in a
heavy lake effect snow lasting through this weekend. Lake snows
will focus upon the areas along the shoreline and northeast of
the lakes overnight. This is when the heaviest snow will impact
the Buffalo and Watertown areas. Lake snows will then shift
north and west of these cities Saturday before dropping back
southward Saturday night into Sunday, with cold blustery
conditions to close out the weekend and start the new work week.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Allowed the warnings for Southern Erie, Chautauqua, and Wyoming
county to expire as the band shifts northward and out of these
forecast zones.

Two intense plumes of lake effect snow with snowfall rates of 3
inches per hour will continue northeast of the lakes through
tonight. Periodic thundersnow will remain possible near the
lakes through tonight, as well as areas of blowing snow with
winds gusting to 35 mph. The strongest winds are typically along
the edges of the bands, with lighter winds within the bands.

Off Lake Erie...

The intense band of snow which has pummeled the Buffalo southtowns
has drifted north across downtown Buffalo and the Buffalo
airport. The band has narrowed, but is also more intense,
producing snowfall rates of 3 inches per hours. The band will
continue to move slowly north overnight, but it will drop a
quick 8 to 12 inches of snow across Buffalo metro as it moves
through. Slightly lesser amounts can be expected in Genesee
County which is a bit further from the lake.

Off Lake Ontario...

An intense band of snow will continue to focus on Jefferson
County and far northern Lewis County. The band will move slowly
north overnight, but still will be able to produce snowfall
rates of 2-3 inches per hour.

A much deeper shortwave will drop into the base of the long wave
trough over the western Great Lakes tonight, with steering winds
starting to back to more south-southwest. This will drive the
plume of lake snow up through Buffalo and Watertown and towards
Niagara County and the Saint Lawrence River during Saturday morning.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH MONDAY/...
Lake effect snow off Lake Erie...

An intense plume of lake snow should be ongoing Saturday
morning, likely targeting the city of Buffalo, the Buffalo
Northtowns and Batavia. Steering flow will continue to back to
through the day with the lake band weakening as it moves across
Niagara County and western portions of Orleans county before
settling along or west of the Niagara River. Snowfall rates will
likely remain impressive early Saturday with rates of 2"/hr,
but should drop off to no more than an inch per hour by Saturday
afternoon.

Another shortwave will move across the region Saturday night, with
winds shifting to the southwest and eventually the west in its wake.
This will push the snow band back across the Buffalo metro area,
with a modest intensification likely due to the longer fetch in the
SW flow and with moisture from the shortwave. Snowfall rates of 2-
3"/hr can be expected, however the band will be mobile which will
limit additional snow accumulation amounts. Expect most areas to get
6 - 9 inches as this moves through. Will maintain the warnings
for Northern Erie and Genesee given the short time gap. A Winter
Storm Watch will remain in place for Chautauqua and Southern
Erie where there will be about an 18 hour break between the
snows.

By Sunday morning a WNW flow will direction the remaining lake snows
across the Western Southern Tier, with just some lingering snow
showers elsewhere. This may allow the warnings for N Erie and
Genesee to be dropped early. However, there still will be lingering
impacts from the storm Sunday with winds gusting to 35 mph causing
blowing and drifting snow. Also, it will be a bit colder by then so
snow Saturday night will be drier and more prone to drifting.

Lake effect snow off Lake Ontario...

Similar to Lake Erie, winds will back to the south-southwest
and direct the lake band across far northern Jefferson County
and even across the St. Lawrence and into Canada for a time.
This will provide a break for Watertown Saturday afternoon and
evening. Winds will shift to the southwest late Saturday night,
causing the band to intensify as it taps into Lake Erie
moisture and moves back southward. Snowfall rates of 2"/inches
an hour will bring an additional 6 inches or so to Jefferson
county late Saturday night into Sunday morning.

Winds will shift to the west Sunday, and the longer fetch and slower
band movement has the potential to produce 9" or more of snow across
Oswego County through Sunday evening. A Winter Storm Watch remains
in effect for Oswego county. Some accumulation is also likely into
Lewis and northern Cayuga counties, but not quite as much so held
off on a watch for there (but it will be close).

Outside of the lake effect snowbands the weather will be fairly
quiet, with a partial clearing at times. Temperatures will be below
normal, especially Sunday when highs will range from the mid 20s to
lower 30s. Gusty winds will make it feel like its in the teens.

Mid-level height rises occur across the Great Lakes region Monday.
Warm air advection will likely occur across the eastern Great Lakes
while winds back to the south-southwest. Snow showers will likely
linger northeast of Lake Ontario through Monday.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
Mid-level troughing moves back into the region Monday night. The mid-
level pattern becomes more zonal Tuesday through Wednesday until
another mid-level trough approaches from the northwest Thursday.
Snow showers will be possible Thursday and Friday as cold air
resides across the region.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
Intense bands of lake effect snow will continue northeast of
the lakes through tonight.

For KBUF/KIAG...a band of heavy lake effect snow will move
slowly northward through 12Z, then accelerate this morning. This
will lower visibility to 1/4SM at KBUF through around 11Z before
moving into KIAG around 13Z - 17Z. Timing is challenging and
could be off by an hour or two, but high confidence the band
will produce heavy snow wherever its located. The band will
shift further to the north/west during most of the day today,
leaving mainly VFR flight conditions until the band moves back
through tonight evening between 00Z and 08Z Sun. It will be
moving faster, and will likely impact terminals 2-3 hours as it
moves through.

For KART...A plume of lake snow will continue near the airport
through tonight. VSBY to 1/4SM or possibly less in heavier snows
will be common, though as subtle shortwaves alter the low level wind
field, this band will oscillate some with brief improved flight
conditions. By this morning this snowband will lift northward,
up towards the Saint Lawrence River with MVFR/VFR flight
conditions at KART through 06Z Sun.

For KJHW/ROC...the snowband will primarily reside away from
these TAF sites, although the band may clip KROC at times with
brief periods of IFR.

Outlook...

Saturday through Sunday...IFR/LIFR in meandering bands of lake
effect snow east and northeast of Lake Erie and Lake Ontario.
VFR/MVFR outside of lake effect.
Monday....MVFR/VFR with a chance of rain and snow showers.
Tuesday and Wednesday...Mainly VFR.

&&

.MARINE...
The moderate to occasionally strong breezes will bring an extended
period of SCA winds and waves on both Lake Erie and Lake Ontario
through this weekend. A Gale Watch for Lake Erie and most of Lake
Ontario remains for late tonight into Sunday. Cold air
advection may be able to increase mixing depths over the lakes
during this time. Winds will pick up again on Monday, which may
approach gale force.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Lake Effect Snow Warning until 7 AM EST Sunday for NYZ001.
     Winter Weather Advisory until 7 AM EST Sunday for NYZ002.
     Winter Storm Watch from late tonight through late Sunday night
     for NYZ006.
     Lake Effect Snow Warning until 1 PM EST Sunday for NYZ007-010-
     011.
     Lake Effect Snow Warning until 4 AM EST early this morning for
     NYZ008.
     Winter Storm Watch from this evening through Sunday afternoon
     for NYZ019-085.
MARINE...Small Craft Advisory until 1 AM EST Sunday for LEZ040-041.
         Gale Watch from late tonight through Sunday afternoon for
         LEZ040-041.
         Small Craft Advisory until 7 AM EST Tuesday for
         LOZ042-043.
         Small Craft Advisory until 4 AM EST Sunday for LOZ044-045.
         Gale Watch from late tonight through Sunday evening for
         LOZ044-045-062>065.

&&

SYNOPSIS...Apffel/JM/Thomas/TMA
NEAR TERM...Apffel/Hitchcock/Thomas/TMA
SHORT TERM...Apffel/TMA
LONG TERM...Apffel/HSK/TMA
AVIATION...Apffel/Hitchcock/Thomas/TMA
MARINE...Apffel/Thomas/TMA
Hazardous weather outlook, Nov 19, 1:04 AM EST, 2 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
104 AM EST Sat Nov 19 2022

NYZ007-010-011-200615-
Jefferson-Northern Erie-Genesee-
104 AM EST Sat Nov 19 2022

...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 1 PM EST SUNDAY...

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Effect Snow Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Effect Snow Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ002-200615-
Orleans-
104 AM EST Sat Nov 19 2022

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST SUNDAY...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ001-200615-
Niagara-
104 AM EST Sat Nov 19 2022

...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 7 AM EST SUNDAY...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Effect Snow Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Effect Snow Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ012-200615-
Wyoming-
104 AM EST Sat Nov 19 2022

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Lake effect snow is possible tonight into Saturday morning with some
additional accumulations possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ008-200615-
Lewis-
104 AM EST Sat Nov 19 2022

...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 4 AM EST EARLY THIS
MORNING...

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Effect Snow Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Lake effect snow is possible Sunday, with significant accumulations
approaching warning criteria possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ006-200615-
Oswego-
104 AM EST Sat Nov 19 2022

...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE
SUNDAY NIGHT...

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Watch.

Heavy lake effect snow is possible on Sunday and Sunday night, with
significant additional accumulations possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ003>005-013-014-021-200615-
Monroe-Wayne-Northern Cayuga-Livingston-Ontario-Allegany-
104 AM EST Sat Nov 19 2022

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ020-200615-
Cattaraugus-
104 AM EST Sat Nov 19 2022

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-LOZ030-042-043-SLZ022-024-200615-
Upper Niagara River and Buffalo Harbor-Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
104 AM EST Sat Nov 19 2022

This Hazardous Weather Outlook is for portions of Lake Erie, Lake
Ontario and Saint Lawrence River.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LOZ044-045-062>065-200615-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
104 AM EST Sat Nov 19 2022

...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY EVENING...

This Hazardous Weather Outlook is for portions of Lake Ontario.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ040-041-200615-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
104 AM EST Sat Nov 19 2022

...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON...

This Hazardous Weather Outlook is for portions of Lake Erie.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ019-200615-
Chautauqua-
104 AM EST Sat Nov 19 2022

...WINTER STORM WATCH IN EFFECT FROM THIS EVENING THROUGH SUNDAY
AFTERNOON...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ085-200615-
Southern Erie-
104 AM EST Sat Nov 19 2022

...WINTER STORM WATCH IN EFFECT FROM THIS EVENING THROUGH SUNDAY
AFTERNOON...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

Apffel

In the hours before

Local storm report, Nov 18, 10:08 PM EST, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1008 PM EST FRI NOV 18 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     SNOW             ADAMS                   43.81N 76.02W
11/18/2022  M9.0 INCH        JEFFERSON          NY   PUBLIC

&&
Local storm report, Nov 18, 10:29 PM EST, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1029 PM EST FRI NOV 18 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1019 PM     SNOW             1 SE WARSAW             42.73N 78.13W
11/18/2022  M6.0 INCH        WYOMING            NY   PUBLIC

            IN VILLAGE OF WARSAW; STORM TOTAL SO FAR.

&&
Local storm report, Nov 18, 10:43 PM EST, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1043 PM EST FRI NOV 18 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     SNOW             2 S MARILLA             42.81N 78.55W
11/18/2022  M48.0 INCH       ERIE               NY   TRAINED SPOTTER

            STORM TOTAL SO FAR.

&&
Local storm report, Nov 18, 11:05 PM EST, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1105 PM EST FRI NOV 18 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     SNOW             1 NNE NORTH BOSTON      42.69N 78.77W
11/18/2022  M38.0 INCH       ERIE               NY   PUBLIC

            STORM TOTAL SO FAR.

&&
Local storm report, Nov 18, 11:24 PM EST, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1124 PM EST FRI NOV 18 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     SNOW             1 N HAMBURG             42.74N 78.83W
11/18/2022  M61.0 INCH       ERIE               NY   PUBLIC

            STORM TOTAL SO FAR. FROM SCRANTON AREA OF
            HAMBURG.

&&
Local storm report, Nov 18, 11:29 PM EST, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1129 PM EST FRI NOV 18 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     SNOW             2 NNW WEST SENECA       42.86N 78.77W
11/18/2022  M29.0 INCH       ERIE               NY   PUBLIC

            STORM TOTAL SO FAR.

&&

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 18, 9:50 PM ESTSpecial Weather StatementBUFErie, Genesee, Wyoming55 min
Nov 18, 9:53 PM ESTSpecial Weather StatementBUFJefferson52 min
Nov 19, 3:25 AM ESTGale WarningBUF70 hr
Nov 19, 3:58 AM ESTSpecial Weather StatementBUFErie2 hr
Nov 19, 7:06 AM ESTSpecial Weather StatementBUFNiagara114 min
Nov 19, 9:03 AM ESTSpecial Weather StatementBUFNiagara117 min
Nov 19, 11:00 AM ESTSpecial Weather StatementBUFNiagara90 min
Nov 19, 12:29 PM ESTSpecial Weather StatementBUFNiagara91 min
Nov 19, 12:31 PM ESTSpecial Weather StatementBUFNiagara89 min
Nov 19, 1:56 PM ESTSpecial Weather StatementBUFNiagara94 min

Nearby

Lake Effect Snow Warnings in New York, 2022Every lake effect snow warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.